# SDR SIMA20100404

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 13,399 hours, 11,887 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3267 UPON LANDING THE TOWER REPORTED SEEING SMOKE TRAIL FROM THE RIGHT MAIN LANDING GEAR WHILE EXITING THE RUNWAY.  CRASH, FIRE AND RESCUE FOLLOWED THE AIRCRAFT TO THE GATE.  NO INCIDENT HAPPENED AT THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED THE RIGHT MAIN LANDING GEAR.  NO LEAKS OR DEFECTS WERE NOTED IAW EMB AMM 32-10-02 AND 32-49-02.  NO PARTS WERE REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
